# SDR SWIA200819828

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 26,053 hours, 37,773 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Weak
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5722 - LAVATORY SMOKE DETECTOR SOUNDS INTERMITTENTLY.  REPLACED LAV SMOKE DETECTOR BATTERY.  OPS CHECKS GOOD.
